Translator Disclaimer
December 2020 Lyubeznik and Betti numbers for homogeneous ideals
Parvaneh Nadi, Farhad Rahmati
Rocky Mountain J. Math. 50(6): 2157-2165 (December 2020). DOI: 10.1216/rmj.2020.50.2157

Abstract

Let R=K[x1,,xn] be the standard graded polynomial ring over a field K. We’ll study the Lyubeznik numbers of two homogeneous ideals of R whose initial ideals are linked for some monomial order over R. We’ll also investigate some relations between Lyubeznik and Betti numbers of homogeneous ideals.

Citation

Download Citation

Parvaneh Nadi. Farhad Rahmati. "Lyubeznik and Betti numbers for homogeneous ideals." Rocky Mountain J. Math. 50 (6) 2157 - 2165, December 2020. https://doi.org/10.1216/rmj.2020.50.2157

Information

Received: 21 July 2019; Revised: 29 January 2020; Accepted: 7 June 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2157

Subjects:
Primary: 13D45, 13F55, 13P10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top